Open Access
Translator Disclaimer
April, 1980 Speeds of Convergence and Asymptotic Expansions in the Central Limit Theorem: A Treatment by Operators
T. J. Sweeting
Ann. Probab. 8(2): 281-297 (April, 1980). DOI: 10.1214/aop/1176994777

Abstract

Speeds of convergence to normality and asymptotic expansions for sums of independent random vectors in $\mathbb{R}^k, k \geqslant 1$ are investigated using the method of operators. Existing results are improved and some new results obtained. In particular, asymptotic expansions for smooth functions are derived.

Citation

Download Citation

T. J. Sweeting. "Speeds of Convergence and Asymptotic Expansions in the Central Limit Theorem: A Treatment by Operators." Ann. Probab. 8 (2) 281 - 297, April, 1980. https://doi.org/10.1214/aop/1176994777

Information

Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0444.60017
MathSciNet: MR566594
Digital Object Identifier: 10.1214/aop/1176994777

Subjects:
Primary: 60F05

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.8 • No. 2 • April, 1980
Back to Top